# SDR HALA2009040800131

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 24,609 hours, 4,661 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329D
- Part serial: L0117
- Condition: Faulted
- Location: Right
- Part time: 31 hours, 6 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT GEN DRIVE LIGHT FAILED TO ILLUMINATE UPON ENGINE SHUT DOWN POST MAINTENANCE ENGINE RUN.  REPLACED RIGHT IDG IAW AMM 24-11-01-404 AND HAL WORK CARD 767-3-405001.  OPERATIONAL TEST OK.  LEAK CHECK OK.
